# SDR QXEA2015060300288

- Difficulty date: May 30, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 77 hours, 81 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 19, FOUND OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-45, PAR 6H, 51-42-15, PAR 5G, 51-42-05 PAR 4E, AND 51-40-15 PAR 6M.
